Doctor insights on:
Causes Of Scarlatiniform Rash
Could a diffuse, itchy, scarlatiniform itchy rash and pharingytis indicate primary HIV infection? I have not had intercourse, just "dry humping" with my girlfriend.
Rash: So many things cause rash. Skin is the largest organ in/on the body. To get the best diagnosis for a rash of any kind, it is recommended to have a doctor look at the rash to confirm and provide appropriate treatment based on the evaluation. Infections, irritation, allergy, medications, etc can all contribute to rash. ...Read more
Many possibilities: There are many types and causes of skin rashes that can be itchy. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Appearance?: Does it itch, burn, weep, or wheal? How long does it stay? ...Read more
What are the causes many yrs. Ago the rashes of the wounds are still here in my skin. What shoul I do?
Many possibilities: There are many types and causes of skin rashes that could cause itching. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
I have been having rashes on my head for six years today. It comes and goes. What can be the cause.?
??: I WOULD RECOMMEND SEEING A DOCTOR.Get a more detailed answer ›
Hi, First of all I saw this rashes or whatever they are just this week. It's a little rough but it is itchy but not all the times. But I think it is spreading I am unsure of the cause. But I have been thinking if its because of the towel I used for almost
Rash: Please see a dermatologist or your family doc. Beyond that, have you changed your brand of laundry detergent? Are you on medications that may have that as a side-effect? Do you have enough good oil in your diet, i.e., olive oil & coconut oil. This is especially important in cold winter months. Avoid skin products w/alcohol in them because it will dry the skin. Peace and good health. ...Read more
Immune system alert: For some reason (often it is mysterious even with best efforts to identify the agent) some people's immune systems go into an emergency alert mode and send out defensive weapons to protect you from what it feels as a threat. Unfortunately, it usually is an over-reaction and causes more problems for you. If your dr agrees - a daily benedryl may help. Be ready with an epi-pin & 911 for emergency! ...Read more
Sure!: Any new product you use on your skin, inc. Perfumes, detergents and fabric softeners, skin antibiotic ointments, as well as makeup, soaps, lotions, sunscreens & deodorants, has the potential to cause a local reaction, including a rash. It could be due to an allergic reaction or just to irritation from the product. Stop any new product if a rash develops and see if it goes away. Itchy? Benadryl! ...Read more
Urticaria: It is usually due to an infection somewhere in the body. The second most common cause would be an allergy to something. ...Read more
Narrow it down: I want to help but this description could include several chapters in a dermatology text book. A photo or visit to the doctor can help narrow it down. Answers to questions like timing, duration, shape of the lesions, flat or raised, scaly or greasy, tenderness, medications are some of the clues that can provide clues. ...Read more
Yes: Methimazole can cause a rash in the body. Hyperthyroid can also cause a rash in the body so starting or stopping this medication can cause rash. ...Read more
Atopic Dermatitis: What you are describing is probably atopic dematitis or "eczema". This is a dry sensitive skin type that can be affected by dry winter air. Simple measures include no soap, bathe every 2-3 days only, daily moisturizer like curel. In some cases, medications are necessary/helpful. Consult your pedi. ...Read more
Irritation: It may be from skin friction causing irritation. See your dermatologist to get correct diagnosis and therapy. ...Read more
What toxins? ...: Many things might cause this. If you want the best chance for help, see a dermatologist. ...Read more